# SDR FDEA201107242928

- Difficulty date: July 24, 2011
- Submitted: August 3, 2011
- Operation: Air carrier
- Aircraft: N68051
- Make and model: Doug MD-10-10F
- Aircraft serial: 47805
- Aircraft time: 74,822 hours, 33,462 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1901
- Part time: 74,821 hours, 33,462 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOORBEAM AT STA 1901, RBL 13 UPPER FLANGE HAS CORROSION.  REMOVED AND REPLACED SUPPORT ANGLE, REPAIR SPLICE AND REINSTALLED EXISTING   STIFFNER IAW SRM 51-31-01, PARTS FABRICATED PER SRM 53-00-01, REPAIR CLASSIFIED AS MAJOR.
